RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Phys., 2015, Volume 158, Issue 4, Pages 968–1006 (Mi jsph1)  

Nonequilibrium statistical mechanics of Hamiltonian rotators with alternated spins

A. Dymov

University of Cergy-Pontoise, Department of Mathematics, CNRS UMR 8088, 95000 Cergy-Pontoise, France

Funding Agency Grant Number
Agence Nationale de la Recherche ANR-11-LABX-0023-01
Russian Foundation for Basic Research 13-01-12462
This research was carried out within the MME-DII Center of Excellence (ANR-11-LABX-0023-01) and supported by the ANR Grant STOSYMAP (ANR 2011 BS01 015 01) and the RFFI Grant #13-01-12462.


DOI: https://doi.org/10.1007/s10955-014-1144-2


Bibliographic databases:

Document Type: Article
Received: 06.03.2014
Accepted:04.11.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jsph1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019